You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Banach Lattice Structures on Separable Lp Spaces
E. Lacey and P. Wojtaszczyk
Proceedings of the American Mathematical Society
Vol. 54, No. 1 (Jan., 1976), pp. 83-89
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2040755
Page Count: 7
You can always find the topics here!Topics: Mathematical lattices, Separable spaces, Banach space, Lebesgue spaces, Mathematical constants, Mathematical sequences, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A complete characterization of those lattice structures on separable Lp spaces which are Banach lattice structures under the Lp norm is given.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society